| Model Number |
PFSR110137 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during navio assisted surgery, the navio handpiece presented a "homing failure" error.Procedure was resumed, after a non-significant delay, by changing to manual technique.After the case, the navio handpiece failed the test.No further complications were reported.
Additional Manufacturer Narrative
The navio handpiece, part number pfsr110137, serial number (b)(6), used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.Refer to navio surgical system user¿s manual, section intraoperative workflow: patient and system setup, calibrating the handpiece and performing bur position detection for proper set up and handling.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a handpiece fit issue.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.